# SDR ASAA2018062725234

- Difficulty date: June 27, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,202 hours, 11,491 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 56100027
- Part serial: 99200H3468
- Condition: Intermittent
- Location: Sliding Window
- Part time: 55,192 hours, 22,633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT CAUTION OVERHEAT ILLUMINATED IN FLIGHT. TURNED SWITCH OFF. GROUNDED - YES. REMOVED AND REPLACED L2 SLIDER WINDOW REF AMM 56-12-11. OPENABLE WINDOW ADJUSTMENT GOOD AT THIS TIME REF AMM 56-12-11-820-801. WINDOW HEAT SYSTEM OPERATION TEST GOOD AT THIS TIME REF AMM 30-41-00-710-801. CHECKED THE ELEC RESISTANCE OF THE L2 WINDOW HEAT FILM. MOVED TERMINAL TO CORRECT TAP REF AMM 30-41-21-000-801. REQUIRES PRESSURE CHECK TASK 05-51-91-790-801. LEAK CHECKED PER AMM 05-51-91-790-801. NO LEAK NOTED.
